Opuscula Math. 25, no. 2 (2005), 269-274

Opuscula Mathematica

2-biplacement without fixed points of (p,q)-bipartite graphs

Beata Orchel

Abstract. In this paper we consider \(2\)-biplacement without fixed points of paths and \((p,q)\)-bipartite graphs of small size. We give all \((p,q)\)-bipartite graphs \(G\) of size \(q\) for which the set \(\mathcal{S}^{*}(G)\) of all \(2\)-biplacements of \(G\) without fixed points is empty.

Keywords: bipartite graph, packing, embedding.

Mathematics Subject Classification: 05C35.

Full text (pdf)

  • Beata Orchel
  • AGH University of Science and Technology, Faculty of Applied Mathematics, al. Mickiewicza 30, 30-059 Kraków, Poland
  • Received: 2003-04-01.
Opuscula Mathematica - cover

Cite this article as:
Beata Orchel, 2-biplacement without fixed points of (p,q)-bipartite graphs, Opuscula Math. 25, no. 2 (2005), 269-274

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.